# SDR 2011FA0000739

- Difficulty date: November 10, 2011
- Submitted: November 10, 2011
- Operation: General aviation
- Aircraft: N5519A
- Make and model: Beech F33A
- Aircraft serial: CE1337
- Aircraft time: 21,256 hours, 21,256 cycles
- Engine: Cont IO520BB
- Engine time: 1,358 hours, 1,358 cycles
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132101
- Condition: Failed
- Location: Zone 100
- Part time: 2,008 hours, 8,030 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NAV LIGHT ON WHEN CIRCUIT BREAKER/SWITCH IN THE OFF POSITION & OFF WHEN CIRCUIT BREAKER WAS IN THE ON POSITION.  MX FOUND CIRCUIT BREAKER TO BE AT FAULT.  AD 2008-13-17 HAD BEEN COMPLETED 2007.5 FLIGHT HOURS PRIOR.
